On the universality of a one-dimensional model of a rice pile

Research output: Contribution to journalArticle

10 Citations (Scopus)
LanguageEnglish
Pages317-322
JournalPhysics Letters A
Volume233
Issue number4-6
DOIs
Publication statusPublished - 1997

Keywords

  • one-dimensional ricepile model
  • driving mechanisms
  • medium disorder
  • universality class
  • scaling exponents

Cite this

@article{15016a9580c74abea5c94820408acb0b,
title = "On the universality of a one-dimensional model of a rice pile",
keywords = "one-dimensional ricepile model, driving mechanisms, medium disorder, universality class, scaling exponents",
author = "Shu-Dong Zhang",
year = "1997",
doi = "10.1016/S0375-9601(97)00478-7",
language = "English",
volume = "233",
pages = "317--322",
number = "4-6",

}

On the universality of a one-dimensional model of a rice pile. / Zhang, Shu-Dong.

Vol. 233, No. 4-6, 1997, p. 317-322.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the universality of a one-dimensional model of a rice pile

AU - Zhang, Shu-Dong

PY - 1997

Y1 - 1997

KW - one-dimensional ricepile model

KW - driving mechanisms

KW - medium disorder

KW - universality class

KW - scaling exponents

U2 - 10.1016/S0375-9601(97)00478-7

DO - 10.1016/S0375-9601(97)00478-7

M3 - Article

VL - 233

SP - 317

EP - 322

IS - 4-6

ER -